# SDR SWIA202158455

- Difficulty date: February 18, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 379 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON F/S 379 L/H SIDE AT STR 22     (C-CHECK RO 5/23/2021)    EVALUATED CORROSION, 100% MATERIAL LOSS, FOUND TO BE OUT OF LIMITS. REMOVED, FABRICATED AND REPLACED FRAME SEGMENT AT FS379 L/H P/N SH670-32101-1 PER DRAWING SH670-32101.SEE CAMP 22549325 FOR PRESSURIZATION CHECK.
